# SDR 2007UALA04336

- Difficulty date: October 21, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 55,929 hours, 30,283 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: GH3JH
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALON FIRE EXTINGUSHER STARTED LEAKING IN COCKPIT.  SUSPECT FAULTY RELEASE VALVE. REPLACED COCKPIT HALON FIRE EXTINGUISHER.  AC OK FOR SERVICE.
